Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Unable to remember things, loss of memory. History of diabetes, high BP. Medication?

yes, please thank you for taking the time out for me. I,m 64 years old and I,m haveing a little problem remembering things. I talk with people my age and they are going thru the same thing. So they say it s normal.I would like to know what can I take to improve my memory . I.m also a dietabetics and have high pressure. So I need something that won t interfer with this.Please help me.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Aeroper,

Welcome to heathcare Magic!
This loss of memory is called anterograde amnesia where you find it difficult to register new memories but old memories remain intact.
Your problem is senile amnesia and is quite common at your age.
You can hardly do anything but you can really prevent the progression by good control of the blood sugar levels and your Blood Pressure.
Wish you a great health!
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor